# SDR AALA201507159001

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 46,797 hours, 19,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53377500000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM FLANGE CRACKED AT FRAME 43 & -Y1650.  REPAIRED IAW EA 252782 & EO 5313Y026.
